# SDR GLBA20100416F

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 27,963 hours, 38,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - THE FUSELAGE FRAME AT F.S. 177 BETWEEN STRINGERS 10L & 11L WERE FOUND BENT AND DENTED ON THE SURFACE INSIDE THE AIRSTAIR DOOR CUTOUT AT THE LOWER AFT CORNER AREA.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 10-1900-53-015 STEPS 15-21. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
